Medical Questions? Ask a Doctor Online!
I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
hello would you like to chat on this?
hello are you taking any medicines, vitamins, etc?
I started taking adderall several months ago for concentration issues, but that is all. I took pepto bismol chewables on monday while traveling sick (nausea, diarrhea and upset stomach) which didn't really help. I took Emetrol on Tuesday and Thursday which worked much better. I didn't take any medication except 15mg adderall on Friday.
For vitamins I do take D3 from mushroom extracts, Omega-3 DHA-EPA from algal oil, occasionally iodine and also chewable probiotic
this is most likely due to dehydration
along with the pepto bismol tabs
pepto bismol can cause dark color of the urine
as also dehydration
combination of both caused this
take a lot of fluids now
Well, I had the pepto bismol on monday, but just had the brown pee a few minutes ago
then it must be just the dehydration
take a lot of fluids
water, fruit juices, etc
you will find that the urine will become normal again
Okay, thank you!
of course if it doesnt you will need to talk to a doctor
but I am sure it will turn watery again
and be careful to have enough fluids so that your urine remains watery in color
high colored urne is a sign of dehydration and a sign that you need more fluids
Are you satisfied with my answer? Please remember to rate my service once you have all the information you need. Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.
any further questions?
do you have any further questions?
Hope that satisfies your query. If so, please choose a positive rating.If you have any other queries, do ask. Wish you good health and a quick recovery. Bonus is always welcome!Thank you.Dr. P. Jyoti
No, thank you for your help!
glad to help
You now need to give a rating if the answer has satisfied you and you have no more questions. We are paid only when a positive rating is given.Thanks.
have a good day
If the question has been answered to your satisfaction, please rate my service.Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.Dr. P. Jyoti